A geometric characterization of the Radon-Nikodym property in Banach spaces
Compositio Mathematica, Volume 36 (1978) no. 1, p. 3-6
@article{CM_1978__36_1_3_0,
     author = {Bourgain, Jean},
     title = {A geometric characterization of the Radon-Nikodym property in Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {1},
     year = {1978},
     pages = {3-6},
     zbl = {0378.46017},
     mrnumber = {515034},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_1_3_0}
}
Bourgain, J. A geometric characterization of the Radon-Nikodym property in Banach spaces. Compositio Mathematica, Volume 36 (1978) no. 1, pp. 3-6. http://www.numdam.org/item/CM_1978__36_1_3_0/

[1] E. Bishop and R.R. Phelps: The support functionals of a convex set. Proc. Symp. in Pure Math. Vol. 7 (Convexity). A.M.S. (1963) 27-35. | MR 154092 | Zbl 0149.08601

[2] J. Bourgain: On dentability and the Bishop-Phelps property (to appear). | MR 482076 | Zbl 0365.46021

[3] R.E. Huff and P.D. Morris: Geometric characterizations of the Radon-Nikodym property in Banach spaces (to appear). | MR 412776 | Zbl 0351.46011

[4] H. Maynard: A geometric characterization of Banach spaces possessing the Radon-Nikodym property. Trans. A.M.S. 185 (1973) 493-500. | MR 385521 | Zbl 0278.46040

[5] R.R. Phelps: Dentability and extreme points in Banach spaces, Journal of Functional Analysis, 16 (1974) 78-90. | MR 352941 | Zbl 0287.46026